# SDR SWAA2022031474279

- Difficulty date: August 1, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 27,703 hours, 16,797 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER FWD ATTACH LUG; UPPER SLIDER SEAL CRACKED. / REMOVED AND REPLACED RIGHT HORIZ. STAB FWD SLIDING SEAL IAW AMM 53-31-31
